# SDR 2022FA0000058

- Difficulty date: January 13, 2022
- Submitted: January 31, 2022
- Operation: General aviation
- Aircraft: N836SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40251
- Aircraft time: 38,463 hours, 15,437 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE IN FUSELAGE SKIN @STA. 277, 1.5" ABOVE STR. 16R. REMOVED DAMAGE AT BS 277 1.5" ABOVE STR
16R IAW B737-800 53-00-01 REPAIR 36 REV 74 CUT OUT MEASURES 1.00" WIDE BY 4.00" LONG. FABBED DOUBLER FROM .040" 2024-T3, TRIPLER FROM .063" 2024-T3 AND FILLER FROM .100" 2024-T3 IAW B737-800 SRM 53-00-01 REPAIR 36 REV 74 INSTALLED DOUBLER, TRIPLER AND FILLER IAW B737-800 SRM REPAIR 36 REV 74. THIS IS A CATAGORY-B-REPAIR INSPECTION THRESHOLD IS 50,000 FLIGHT CYCLES AFTER A/C DELIVERY USEING LFEC AT AN INTERVAL OF 5,000 FLIGHT CYCLES IAW 737 NDT PART 6. 53-30-00 PROCEDURE 5 CURRENT TSN IS 38,463 CURRENT CSN IS 15,437.
